Couldn't find what you looking for?

TRY OUR SEARCH!

Fifteen months ago I was going thru a withdrawal from klonipine (benzodiazepine) and was unable to sleep, I was  in a panic and desperate to sleep and was given a prescription for trazodone 100mg with the instructions to take one or two for sleep.  At first it didn't seem to work, but over several days I begun to sleep.  In that 15 month period I have been able to wean off of Buspar (for anxiety), Prozac ( antidepressant), Geodon (antipsychotic) I also dropped from 200mg of traz to 100mg seemingly without any withdrawals.   Last Mon. night I decided I was going to stop taking the traz., I had started to noticed some side effects that I didn't much like and I also have a goal of being essentially med free. I started having some watery stools by Tues night, that had also changed to a pale color, just thought it was perhaps something I had eaten.  Wed I just was not feeling very well, No appetite..........feeling generally unwell.  After talking with my husband that evening he suggested it was from the traz and maybe I should go ahead and take one. Well I decided to just take a half of one. I went to sleep, had a few strange nightmares and woke up feeling anxious and confused.  I had to go to work.......... Good thing I was working alone that day.  I was so anxious and having crying bouts.  I even had a friend come up several times.  I took another 50mg around 4 or 5 at work, after I was home for awhile I started feeling a little better and did some laundry etc.  That night I did not sleep very well and I called in sick to work.  I finally went to sleep and when I awoke was anxious and confused, I called a friend and went to the Dr. , who assured me it was the traz withdrawal and I would need to get the dosage in my system up again.  My husband took me to the Best Western for some R&R, like before in the evening I felt great and then in the morning I was nauseated and anxious, that lasted to late afternoon and I have since felt much better.  I do plan on getting off of the Traz, but I will wean down slowly.  I hope this helps someone else that might be going thru this.  I hear some ppl have no withdrawal symptoms..........I sure wish I was one of them.

 

Loading...

I was on exactly the same meds.  I stopped BuSpar about six months ago and Trazodone three weeks ago.  My psychiatrist is out of town.  I am having exactly the same symptoms you are and have been in the ER twice in the last two weeks.  I just took 100 mg Traz because I have to figure out if that is what it is.  I have to say that Geodon has saved my life; it turned me into a new person, and I have been on Prozac for 24 years, and, at the time, it turned my depression around.  Please post back and let me know how you are.  I am pretty desperate to make a connection right now. 

Thanks so much.

Reply

Loading...

i started trazadone 1 wk ago. didnt like the way i felt. dizzy "out of it" feeling w/anxiety. how long does it take to get out of system. (Stopped taking it Monday)
Reply

Loading...